MAUDE Adverse Event Report: NOVA BIOMEDICAL CORP. STAT PROFILE PRIME CCS ANALYZER SYSTEM; BLOOD GASES (PCO2, PO2), AND BLOOD PH TEST SYSTEM

NOVA BIOMEDICAL CORP. STAT PROFILE PRIME CCS ANALYZER SYSTEM; BLOOD GASES (PCO2, PO2), AND BLOOD PH TEST SYSTEM
Model Number PRIME CCS
Medical Device Problem Code Failure to Calibrate (2440)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There is currently a pending investigation.Nova is requesting additional information, and further details will be provided in a supplemental report.
 
Event or Problem Description
Nova biomedical (nova) was made aware of a potential issue regarding the calibration failures of the parameter while using a statprofile prime ccs analyzer with the sensor card lot 21049017.It was reported the calibration delays prevent samples from being run which causes a delay in patient results.There was not report of patient harm.
 
Additional Manufacturer Narrative
Udi: (b)(4).The distributor reported a customer was using a prime ccs analyzer with sensor card lot 21049017 when the parameters became uncalibrated and would not pass quality control measures.The calibration failures prevented the users from running patient samples which caused a delay in the patient treatment.No patient harm was reported due to the analyzer system.The sensor card reported by the distributor was unavailable to be returned for evaluation.The investigation utilized retained sensor cards of the same lot the customer had reported, testing the slope values over a time period.Throughout the investigation timeframe, the parameters produced slope values within their respective expected ranges.The investigation was unable to reproduce the error reported by the customer.Device history record (dhr) reviews were performed for the meter by a quality control engineer.The review included an assessment of the production, testing, and release of the meter.No abnormalities or concerns were noted, and the dhr indicated the released product met all specifications.The conclusion of the investigation is the reported customer complaint could not be confirmed after testing sensor cards of the same lot used by the customer.The root cause was unable to be identified, and nova biomedical will continue to monitor for recurrence of similar events.

Brand Name
STAT PROFILE PRIME CCS ANALYZER SYSTEM
Common Device Name
BLOOD GASES (PCO2, PO2), AND BLOOD PH TEST SYSTEM
Manufacturer (Section D)
NOVA BIOMEDICAL CORP.
200 prospect st
waltham MA 02454 1941
MDR Report Key12568622
Report Number1219029-2021-00035
Device Sequence Number14458965
Product Code CHL
UDI-Device Identifier00385480552639
UDI-Public00385480552639
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K141907
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date02/17/2022
Device Model NumberPRIME CCS
Device Catalogue Number55263
Device Lot Number21049017
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2021
Supplement Date Received by Manufacturer10/13/2021
Initial Report FDA Received Date10/04/2021
Supplement Report FDA Received Date10/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1